# SDR ASAA0380796

- Difficulty date: November 19, 2003
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 9955752419
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 15K CHECK, FOUND FORWARD PAX DOOR UPPER BEAM IS CRACKED AT FORWARD AND AFT CORNERS.  REPLACED BEAM IAW SRM 51-30-2.  (M)
